Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009 (2009), Article ID 624798, 26 pages
http://dx.doi.org/10.1155/2009/624798
Research Article

The Shrinking Projection Method for Solving Variational Inequality Problems and Fixed Point Problems in Banach Spaces

Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand

Received 6 September 2009; Revised 17 October 2009; Accepted 19 October 2009

Academic Editor: Simeon Reich

Copyright © 2009 Rabian Wangkeeree and Rattanaporn Wangkeeree. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rabian Wangkeeree and Rattanaporn Wangkeeree, “The Shrinking Projection Method for Solving Variational Inequality Problems and Fixed Point Problems in Banach Spaces,” Abstract and Applied Analysis, vol. 2009, Article ID 624798, 26 pages, 2009. doi:10.1155/2009/624798